# SDR C2XA97CL052

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14925
- Make and model: Emb EMB-145
- Aircraft serial: 145004
- Engine: Allsn AE3007A
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Manifold
- Part number: 23056476
- Condition: Cracked
- Location: Rt Engine
- Part time: 397 hours
- Stage of operation: AP
- Nature of condition: J, X
- Precautionary procedure: O

## Discrepancy

MKE - FLT 4105 - CREW REPORTED DURING APPROACH THEY RECEIVED A LOW N1 WARNING THEN THE OIL PRESSURE DROPPED TO ZERO AND THE RIGHT  ENGINE FAILED UPON LANDING.  MAINTENANCE INSPECTED THE ENGINE AND FOUND THE FUEL MANIFOLD HAD CRACKED.  THE FUEL MANIFOLD WAS REMOVED AND REPLACED IAW ALLISON MM 73-13-10, OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (X)
